# SDR ASAA2024091452951

- Difficulty date: September 14, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 56,497 hours, 17,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT AT STA 947-967 HAS CORROSION LBL 40. GROUNDED - YES. REMOVED DAMAGE ON FLOOR SUPPORT ON STA 947-967 LBL 40 MAX MAT LOSS 0.033 FOUND TO BE OUT OF LIMITS. AND REMOVED AND REPLACED FOR NEW PART AIW B737-800 SRM 53-70-51-1A-1, SRM 51-40-02-0G-0.W= 1" O= 0.080" R= 0.047" L= 1.5" D= 0.033.
